BibTeX record journals/dm/LihLW09

download as .bib file

@article{DBLP:journals/dm/LihLW09,
  author    = {Ko{-}Wei Lih and
               Daphne Der{-}Fen Liu and
               Wei{-}Fan Wang},
  title     = {On (d, 1)-total numbers of graphs},
  journal   = {Discrete Mathematics},
  volume    = {309},
  number    = {12},
  pages     = {3767--3773},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2008.10.008},
  doi       = {10.1016/j.disc.2008.10.008},
  timestamp = {Sun, 28 May 2017 13:25:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/LihLW09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics